# SDR IPXA2014090284126

- Difficulty date: March 26, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3805504
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, RT WING OTBD L/E REPAIR DOUBLER IS GOUGED AT XORS 1170.  REPAIRED IAW EA 011-5754-01-A5241, REV I/R AND EO 5730-55400-A.
